# SDR SWAA2022021872197

- Difficulty date: August 24, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strip
- Part number: 453A26113
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SIDEWALL TO FLOOR TRANSITION STRIP R/H/S AFT; IS CORRODED IN SEVERAL AREAS TOP AND BOTTOM SURFACES AS MARKED / REMOVED CORROSION AND FOUND AFT CARGO COMPART SIDEWALL TO FLOOR STRANSITION STRIP R/H/S AFT TO BE OUT OF LIMITS. DRILLED AND LOCATED NEW STRIP WITH P/N 453A2611-3 AND A TAG WN0697 IAW AIPC 25-52-10-02 AND SRM 51-10-02 AND SRM 51-40-05.
